# SDR RAIA2010022600001

- Difficulty date: February 26, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 15,524 hours, 14,336 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX673484
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, THE CREW REPORTED RECEIVING A NR 1 HYDRAULIC SYSTEM FAILURE MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE PUMP WAS REMOVED AND REPLACED, SYSTEM HYDRAULICS WERE SERVICED AND THE SYSTEM WAS CHECKED FOR LEAKS DURING THE OPERATIONAL CHECK OF THE PUMP.  NO DEFECTS NOTED.
